# SDR I5PA2020030875701

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,045 hours
- Engine: Pwa PW2037
- Engine time: 47,436 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360018073
- Part serial: 20370153
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RH ENGINE HUNG START AFTER PUSHBACK. ASSOCIATED WITH EICAS MESSAGE R ENG SEC CONT. PROBLEM ISOLATED TO EEC REPLACEMENT. REPLACED RIGHT EEC -ENGINE IDLE RUN NORMAL.
